# SDR 9JLA2014072104966

- Difficulty date: July 7, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 3,899 hours, 3,795 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341015
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE VAPOR CYCLE AIR CONDITIONING WAS MAKING A LOUD NOISE, THEY OPENED THE BAGGAGE ACCESS TO INVESTIGATE & NOTED SMOKE COMING FROM THE AREA WHERE THE VAPOR CYCLE SYS IS INSTALLED.  THE MX DEPARTMENT OPERATED THE SYS & FOUND SPARKS & SMOKE EMANATING FROM THE ACFT COMPRESSOR DRIVE MOTOR.  THE DEFECTIVE MOTOR WAS REMOVED & AN OVERHAULED UNIT WAS INSTALLED, FT OK.
